# SDR AALA2019111199001

- Difficulty date: November 8, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 14,538 hours, 5,363 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 1178861102
- Part serial: P1405093
- Condition: Sparks
- Location: Seat 25a
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING BOARDING A PASSENGER SAW SPARKS COMING FROM ELECTRONICS BOX UNDER SEAT 25A. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED QSEBS AT ROWS 25ABC & 26ABC IAW AMM 44-24-32. REMOVED AND REPLACED CABLE ASSY AT ROWS 25ABC & 26ABC IAW AMM 25-21-61. ALL OPS CHECK GOOD.*** (CLOSED)
